# SDR UIEA2017053000874

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,879 hours, 17,321 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND OIL LEAKING FROM THE NR 2 ENGINE.  PERFORMED CHECK FOR OIL VENT LINE IAW MM 71-71-02.   CAPPED DRAIN LINES.
